# SDR MASA2017082912581

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 15,201 hours, 11,540 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT INOPERATIVE.  REPLACED THE BATTERY PACK.
